# SDR GTIA2020051935180

- Difficulty date: May 19, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 55,076 hours, 25,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WSC FOUND LH RAF#250456802.-PERFORMED PERM REPAIR REF TO LTPR 5000996082-0010,5000996087-0010,100317329-0010 AND SPIRIT EO 5751-2005. AS PER RDAS 80779132/003/2020 THE REPAIR IS PERMANENT CAT B WITH RE INSP REQ TOP SKIN AT SRT 11 B/W RIBS 3-4 THR 30000FD/40900FH INT 25000FC/34900FH BUTT STRAP  RIB 3-4 THR 38100FC/67100FH; INT-TBD; RIB 9-10 THR 40000FC
